# SDR SWIA202161251

- Difficulty date: July 29, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLAP VANE INBD CHAFFED    (C-CHECK RO 9-30-21)    BLENDED OUT CHAFFING ON RH IB FLAP VANE IB END , FOUND OUT OF LIMITS REF REO 601R-57-52-004 REV  D 2012-12-19, AND REPLACED VANE CAP IB END REF CRJ 200 SRM 51-42-13 AND DRAWING 601R14302 REV E. / COMPLIED WITH TASK CARD 51-900-1003-SKY
